# SDR SWAA2023012786268

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL21.<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747+5 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 ATS TOOL USING ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL21 PER SRM 51-40-05-0G-0 AND DWG 146A7500;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
